Journal of Symbolic Logic

Weakly Minimal Groups of Unbounded Exponent

James Loveys

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 928-937.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743397

Mathematical Reviews number (MathSciNet)
MR1071306

Zentralblatt MATH identifier
0718.03027

JSTOR
links.jstor.org

Citation

Loveys, James. Weakly Minimal Groups of Unbounded Exponent. J. Symbolic Logic 55 (1990), no. 3, 928--937. https://projecteuclid.org/euclid.jsl/1183743397


Export citation